Xappy P Syrup 60ml
Xappy P Syrup 60ml Description
Xappy P Syrup 60ml is a pain-relieving medicine. This is a combination of nimesulide and paracetamol as its active ingredients. Xappy P Syrup 60ml uses includes treatment of painful conditions such
as headache, fever, period pain, dental, joint and ear pain. Children under 12 years of age must not use Xappy P Syrup 60ml medicine. People with stomach ulcers, kidney or liver or heart problems should not use Xappy P Syrup 60ml . Use this medicine as directed by the doctor and do not take it for a longer duration than prescribed.
Uses of Xappy P Syrup 60ml
- Tooth ache
- Pain like ear pain, joint pain and pain during menses
Contraindications of Xappy P Syrup 60ml
- If you are allergic to paracetamol, nimesulide, other anti-inflammatory medicines (aspirin) or any of the ingredient of this medicine.
- If you have a history of liver damage induced by anti-inflammatory medicines like (Nimesulide).
- If you have existing or history of stomach bleeding, ulcer and inflammation of stomach lining.
- If you have problems related to blood clotting and bleeding disorders.
- If you have impaired liver or kidney function.
- If you have serious heart failure problem.
- If you are an alcoholic or drug addict.
- Children under 12 years of age.
- If you are suffering from symptoms of flu-like fever, chills, shivering.
- If you are pregnant or breastfeeding.
Side effects of Xappy P Syrup 60ml
- Loose stools
- Stomach or intestine ulcers
- Redness of skin
- Increased liver enzymes
Precautions and Warnings of Xappy P Syrup 60ml
Other General Warnings
- You experience loss of appetite, nausea, stomach pain and weakness. These could be signs of serious liver damage
- You develop black tarry stools or vomit blood, immediately stop the medicine
- You are an elderly, chances of side effects increases
- You are suffering from any liver or kidney or heart disease
- You have a history of stomach or intestine ulcers
- You are expected to go through any upcoming surgery
- Taking this medicine for long is not advised as it can increase risk of heart disease or stomach bleeds
Mode of Action of Xappy P Syrup 60ml
How Does It Work?
- Xappy P Syrup 60ml works by the combined action of paracetamol and nimesulide. These two components work by interfering the formation of some chemicals in the body called prostaglandins. Prostaglandin is an inflammatory mediator produced in the body naturally and cause pain, swelling and fever. Xappy P Syrup 60ml reduces the production of this chemical and relieves pain, swelling and fever. ...
- Paracetamol present in this medicine also acts on the area of the brain which is responsible for controlling temperature. Thus, it helps in controlling the fever.
Directions for Use of Xappy P Syrup 60ml
- Take this medicine as instructed by your doctor.
- Shake well before use.
- Use a measuring cup, spoon, or a dropper for the exact quantity.
- Do not stop taking this medicine on your own.
Interactions of Xappy P Syrup 60ml
Interactions with other medicines
- Taking Xappy P Syrup 60ml with steroids can increase the risk of getting stomach bleeding and ulcers.
- Xappy P Syrup 60ml may interfere with the action of blood thinners like warfarin and increase the risk of bleeding.
- Concomitant use of this medicine along with vomiting medicines like domperidone and metoclopramide is not recommended.
- Some medicines can affect the way the Xappy P Syrup 60ml works or the Xappy P Syrup 60ml itself can reduce the effectiveness of other medicines taken at the same time.
- Tell your doctor about all the medicines, supplements or herbals you are currently taking or might take to avoid any possible interactions.
- In particular, if you are taking medicines to treat high blood pressure, heart failure, high/abnormal cholesterol levels, blood thinners, anti-infectives, anti-diabetics, anti-asthmatics, pain killers, immunomodulatory medicines or medicines for brain-related disorders....
Storage and disposal of Xappy P Syrup 60ml
Storage and disposal
- Store it in a cool and dry place and protected from moisture.
- Keep it out of reach of the children and pets.
Dosage of Xappy P Syrup 60ml
- Overdose of this medicine may result in serious liver damage.
- Other symptoms include nausea, vomiting, stomach discomforts, stomach bleed, skin rash, fever and chills
- In case of an overdose, contact your doctor immediately or visit the nearest hospital
Missed a Dose
- If you missed any dose of medicine, take it as soon as you remember
- If it's time for your next dose, then skip the missed dose and continue with your regular dose schedule
- Do not take a double dose of medicine to compensate the missed one